# SDR RRXA010015

- Difficulty date: March 2, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- Aircraft time: 72,155 hours, 21,356 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE24600002E0270
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN A/C LOST ALL HYD FLUID.  FOUND FLEX LINE ON STOW PUMP RUPTURED.  REMOVED AND REPLACED FLEX LINE.  LEAK AND OP CK''S GOOD.  A/C RETURNED TO SERVICE.
